Academic Journal
Analytic solutions to the Boltzmann equation for electron transport in silicon
العنوان: | Analytic solutions to the Boltzmann equation for electron transport in silicon |
---|---|
المؤلفون: | Logan, L. R., Tang, H. H. K., Srinivasan, G. R. |
المصدر: | Physical Review B ; volume 43, issue 8, page 6581-6589 ; ISSN 0163-1829 1095-3795 |
بيانات النشر: | American Physical Society (APS) |
سنة النشر: | 1991 |
نوع الوثيقة: | article in journal/newspaper |
اللغة: | English |
DOI: | 10.1103/physrevb.43.6581 |
DOI: | 10.1103/PhysRevB.43.6581 |
DOI: | 10.1103/PhysRevB.43.6581/fulltext |
الاتاحة: | http://dx.doi.org/10.1103/physrevb.43.6581 http://link.aps.org/article/10.1103/PhysRevB.43.6581 http://harvest.aps.org/v2/journals/articles/10.1103/PhysRevB.43.6581/fulltext |
Rights: | http://link.aps.org/licenses/aps-default-license |
رقم الانضمام: | edsbas.54BACD78 |
قاعدة البيانات: | BASE |
DOI: | 10.1103/physrevb.43.6581 |
---|